# SDR W8PA970064

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955WP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 24463
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING INOP BETWEEN ROWS 11 AND 12.  RECONNECTED WIRE TO LIGHT ASSEMBLY AT ROW 16.  (M)
